Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The heat kernel on H-type groups


Authors: Qiaohua Yang and Fuliu Zhu
Journal: Proc. Amer. Math. Soc. 136 (2008), 1457-1464
MSC (2000): Primary 22E25, 35A08
DOI: https://doi.org/10.1090/S0002-9939-07-09257-X
Published electronically: December 21, 2007
MathSciNet review: 2367120
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we present an explicit calculation of the heat kernel for the sub-Laplacian on an H-type group $ G$ by using irreducible unitary representations of $ G$ and the heat kernel for the associated Hermite operator.


References [Enhancements On Off] (What's this?)

  • 1. F. Astengo, M. Cowling, B. Di Blasio, M. Sundari, Hardy's uncertainty principle on certain Lie groups, J. London Math. Soc., 62 (2000), 461-472. MR 1783638 (2002b:22018)
  • 2. R. Beals, B. Gaveau, P. Greiner, Complex Hamiltonian mechanics and parametrices for subelliptic Laplacians, Bull. Sci. Math. 121 (1997), 1-36. MR 1431098 (98b:35032a)
  • 3. A. Bonfiglioli, F. Uguzzoni, Nonlinear Liouville theorems for some critical problems on H-type groups, J. Functional Analysis, 207 (2004), 161-215. MR 2027639 (2004k:35057)
  • 4. D.C. Chang, J.Z. Tie, A note on Hermite and subelliptic operators, Acta Math. Sin., 21 (2005), 803-818. MR 2156956 (2006e:42013)
  • 5. L.J. Corwin, F.P. Greenleaf, Representations of nilpotent Lie groups and their applications. 1: Basic theory and examples, Cambridge Studies in Advanced Mathematics 18, Cambridge University Press, 1990. MR 1070979 (92b:22007)
  • 6. J. Cygan, Heat kernels for class $ 2$ nilpotent groups, Studia Math., 64 (1979), 227-238. MR 544727 (82b:22016)
  • 7. B. Gaveau, Principe de moindre action, propagation de la chaleur et estimées sous elliptiques sur certains groupes nilpotents, Acta Math., 139 (1977), 95-153. MR 0461589 (57:1574)
  • 8. L. Hörmander, Hypoelliptic second order differential equations, Acta Math., Uppsala, 119 (1967), 147-171. MR 0222474 (36:5526)
  • 9. A. Hulanicki, The distribution of energy of the Brownian motion in the Gaussian field and analytic hypoellipticity of certain subelliptic operators on the Heisenberg group, Studia Math., 56 (1976), 165-173. MR 0418257 (54:6298)
  • 10. A. Kaplan, Fundamental solutions for a class of hypoelliptic PDE generated by composition of quadratic forms, Trans. Amer. Math. Soc., 258 (1980), 147-153. MR 554324 (81c:58059)
  • 11. W. Staubach, Wiener path integrals and the fundamental solution for the Heisenberg Laplacian, J. d'Analyse Math., 91 (2003), 389-400. MR 2037416 (2005m:35052)
  • 12. S. Thangavelu, An introduction to the uncertainty principle: Hardy's theorem on Lie groups, Progress in Mathematics, 217, Birkh $ \ddot{\textrm{a}}$user, Boston, 2004. MR 2008480 (2004j:43007)
  • 13. Fuliu Zhu, The heat kernel and the Riesz transforms on the quaternionic Heisenberg groups, Pacific J. Math. 209 (2003), 175-199. MR 1973940 (2004e:43013)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 22E25, 35A08

Retrieve articles in all journals with MSC (2000): 22E25, 35A08


Additional Information

Qiaohua Yang
Affiliation: School of Mathematics and Statistics, Wuhan University, Wuhan, 430072, People’s Republic of China
Address at time of publication: Wuhan Institute of Physics and Mathematics, The Chinese Academy of Sciences, P.O. Box 71010, Wuhan 430071, People’s Republic of China
Email: qaohyang2465@yahoo.com.cn

Fuliu Zhu
Affiliation: School of Mathematics and Statistics, Wuhan University, Wuhan, 430072, People’s Republic of China
Email: flzhu@whu.edu.cn

DOI: https://doi.org/10.1090/S0002-9939-07-09257-X
Keywords: H-type groups, sub-Laplacian, heat kernel, Hermite operator
Received by editor(s): March 30, 2006
Published electronically: December 21, 2007
Additional Notes: The first author was supported by the National Science Foundation of China under grant number 10571044.
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society